# SDR ANCF200400002

- Difficulty date: January 27, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: EICEQ
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 27,006 hours, 24,851 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: 49387671
- Condition: Broken
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APROACH  WHEN EXTENDING SLATS, THE LEVER CAN NOT BE MOVED FROM UP/ RET POSITION.  LANDING WAS MADE WITH FLAPS / SLATS RETRACTED AND 1.25 VS SPEED.  SPRING DETENT HELICAL EXT WAS FOUND BROKEN IN CRANK OF THE FLAP LEVER. IT WAS REPLACED IAW AMM 27-50-00 PAGE 102.  TEST ON GROUND SATISFACTORY.  P/N OFF AND ON 4938767-1.
